# SDR JGVR20191127002

- Difficulty date: November 27, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N301QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800010
- Aircraft time: 12,013 hours, 8,131 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Corroded
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED EMERGENCY EXIT DOOR, REMOVED BUBBLING PAINT AND FOUND CORROSSION. REMOVED CONTOUR RINGS DUE TO CORROSION INDICATIONS. BLENDED DDITIONAL AREAS OF CURROSION AND REPORTED TO TEXTRON FOR REPAIR DISPOSITION. REPLACED CORRODED E-XIT DOOR WITH NEW CESSNA PARTS.
